# SDR CHQA20120904317

- Difficulty date: September 4, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 29,748 hours, 24,170 cycles
- Engine: Allsn AE3007A
- Engine time: 22,863 hours, 18,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 120067191002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE RIGHT WEB ASSEMBLY BETWEEN FRAMES 12 AND 13.  THE RIGHT WEB ASSEMBLY BETWEEN FRAMES 12 AND 13 WAS REPLACED IN ACCORDANCE WITH SRM 51-40-02.
